# SDR 2017FA0000378

- Difficulty date: February 3, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N716SM
- Make and model: Cessna 441
- Aircraft serial: 4410004
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700225
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE, HIGH PRESSURE, OPERATES LANDING GEAR AND FLAPS.  THIS OPERATOR HAS SEEN THIS SAME HARD HYDRAULIC LINE FAIL, HIGH PRESSURE LEAK , ON OTHER C441 ACFT ALONG WITH OTHER HYDRAULIC LINES AFT OF FIRE WALL.
